Alert archive / Minnesota / Red Flag Warnings in 2016

Red Flag Warning 5, NWS Duluth, MN

May 10, 2016Cook County, Lake County, Saint Louis County, Minnesota

NWS Duluth, MN issued this red flag warning at May 10, 2016, 4:43 AM CDT for Cook County, Lake County, Saint Louis County, Minnesota. It took effect at May 10, 2016, 11:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2016, 4:43 AM CDT (09:43 UTC)
In effect from
May 10, 2016, 11:00 AM CDT
Expired
May 10, 2016, 6:00 PM CDT
In force
7 hr
Issued by
NWS Duluth, MN

Counties Cook County, MN, Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 106 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 9.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2772 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

441 
WWUS83 KDLH 100943
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
443 AM CDT TUE MAY 10 2016

...ANOTHER VERY DRY AND WINDY DAY ACROSS FAR NORTHEAST
MINNESOTA...

.THE VERY DRY AIRMASS WHICH HAS BEEN ACROSS NORTHERN MINNESOTA FOR
THE PAST FEW DAYS WILL BE STUBBORN TO EXIT AS A WARM FRONT
APPROACHES FROM THE SOUTH TODAY. SKIES ARE EXPECTED TO REMAIN
MAINLY SUNNY ACROSS THE MAJORITY OF THE SUPERIOR NATIONAL FOREST
INCLUDING THE ENTIRE BOUNDARY WATERS CANOE AREA AND VOYAGEURS
NATIONAL PARK. WHILE SOME HIGH LEVEL CLOUDS WILL MOVE ACROSS THIS
AREA IN THE AFTERNOON...RELATIVE HUMIDITY VALUES ARE EXPECTED TO
DIP TO 20 TO 25 PERCENT WITH VALUES IN THE UPPER TEENS ACROSS
NORTHERN LAKE AND COOK COUNTIES. GUSTY EAST-SOUTHEAST WINDS WILL
PERSIST THROUGH THE MORNING AND INTO THE AFTERNOON WITH GUSTS
APPROACHING 30 MPH. THICKER CLOUDS INCREASE IN THE LATE AFTERNOON
AS THE WARM FRONT APPROACHES FROM THE SOUTH RESULTING IN RELATIVE
HUMIDITY VALUES INCREASING.

MNZ011-012-101745-
/O.NEW.KDLH.FW.W.0005.160510T1600Z-160510T2300Z/
NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
443 AM CDT TUE MAY 10 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT
THIS EVENING FOR VERY DRY AND WINDY CONDITIONS FOR FAR NORTHEAST
MINNESOTA INCLUDING MUCH OF THE SUPERIOR NATIONAL FOREST...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG
WARNING FOR VERY DRY AND WINDY CONDITIONS...WHICH IS IN EFFECT
FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 011 AND 012.

* WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS TO 25 MPH.

* RELATIVE HUMIDITY...18 TO 23 PERCENT.

* TEMPERATURES...AROUND 60.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

JJM
2 follow-up statements
365 
WWUS83 KDLH 101543 AAA
RFWDLH

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1043 AM CDT TUE MAY 10 2016

...CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTHERN PARTS OF THE
MINNESOTA ARROWHEAD THIS AFTERNOON...

.THE VERY DRY AIRMASS WHICH HAS BEEN ACROSS NORTHERN MINNESOTA
FOR THE PAST FEW DAYS WILL BE STUBBORN TO EXIT...EVEN AS A BAND OF
SHOWERS TRIES TO MOVE NORTHWARD INTO NORTHERN MINNESOTA TODAY. DRY
EASTERLY FLOW FROM HIGH PRESSURE IN EASTERN CANADA WILL PREVENT
THE SHOWERS FROM REACHING MOST OF THE ARROWHEAD. THE COMBINATION
OF WIND GUSTS OF 25 TO 30 MPH AND HUMIDITY OF 20 TO 25 PERCENT
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF
THE SUPERIOR NATIONAL FOREST STRETCHING ACROSS THE NORTHERN
ARROWHEAD. ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY.
INCREASING CLOUD COVER LATER THIS AFTERNOON SHOULD BEGIN TO
IMPROVE CONDITIONS BY EARLY THIS EVENING.

MNZ011-012-102300-
/O.CON.KDLH.FW.W.0005.160510T1600Z-160510T2300Z/
NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
1043 AM CDT TUE MAY 10 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR VERY DRY AND WINDY CONDITIONS FOR FAR NORTHEAST MINNESOTA
INCLUDING MUCH OF THE SUPERIOR NATIONAL FOREST...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 011 AND 012.

* WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS UP TO NEARLY 30 MPH.

* RELATIVE HUMIDITY...18 TO 25 PERCENT.

* TEMPERATURES...IN THE LOWER 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
086 
WWUS83 KDLH 102019
RFWDLH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
319 PM CDT TUE MAY 10 2016

...CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTHERN PARTS OF THE
MINNESOTA ARROWHEAD THIS AFTERNOON...

.THE VERY DRY AIRMASS WHICH HAS BEEN ACROSS NORTHERN MINNESOTA
FOR THE PAST FEW DAYS WILL BE STUBBORN TO EXIT...EVEN AS A BAND OF
SHOWERS TRIES TO MOVE NORTHWARD INTO NORTHERN MINNESOTA THIS
AFTERNOON. DRY EASTERLY FLOW FROM HIGH PRESSURE IN EASTERN CANADA
WILL PREVENT THE SHOWERS FROM REACHING MOST OF THE ARROWHEAD. THE
COMBINATION OF WIND GUSTS OF 25 TO 30 MPH AND HUMIDITY OF 20 TO 25
PERCENT WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS
PORTIONS OF THE SUPERIOR NATIONAL FOREST STRETCHING ACROSS THE
NORTHERN ARROWHEAD. ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY.
CONDITIONS WILL IMPROVE BY THIS EVENING.

MNZ011-012-102300-
/O.CON.KDLH.FW.W.0005.000000T0000Z-160510T2300Z/
NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
319 PM CDT TUE MAY 10 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR VERY DRY AND WINDY CONDITIONS FOR FAR NORTHEAST MINNESOTA
INCLUDING MUCH OF THE SUPERIOR NATIONAL FOREST...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 011 AND 012.

* WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS UP TO NEARLY 30 MPH.

* RELATIVE HUMIDITY...18 TO 25 PERCENT.

* TEMPERATURES...IN THE UPPER 50S AND LOWER 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

G2

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this red flag warning went out at May 10, 3:53 AM CDT, 50 minutes earlier.

Area forecast discussion, May 10, 3:53 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
353 AM CDT TUE MAY 10 2016

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 353 AM CDT TUE MAY 10 2016

TWO ROUNDS OF RAINFALL ON THE WAY...THIS AFTERNOON AN AREA OF RAIN
SHOWERS BUILD NORTHWARD THEN FIZZLE ALONG ESSENTIALLY WARM FRONTAL
ZONE LIFTING NORTH. THAT PRECIP FIZZLES OUT TOWARDS THE IRON RANGE
THIS EVENING AS THE LARGE-SCALE FORCING ALONG THE FRONTAL ZONE
WEAKENS. A STRONG UPPER LOW SWINGS ACROSS THE GREAT BASIN INTO THE
NORTHERN PLAINS TODAY RESULTING IN A MUCH BETTER ORGANIZED LOW
DEVELOPING TO THE WEST TONIGHT...MOVING NORTHEAST ACROSS NORTH
DAKOTA TOWARDS NORTHWEST ONTARIO WEDNESDAY. A NARROW BAND OF
MODERATE PRECIP DEVELOPS ALONG THE OCCLUDED FRONTAL ZONE IN NORTHERN
MINNESOTA WEDNESDAY RESULTING IN MORE WIDESPREAD CHANCES FOR HIGHER
AMOUNTS OF PRECIP THROUGH THE DAY WEDNESDAY INTO WEDNESDAY NIGHT.
STRONG EAST WINDS WILL CONTINUE TODAY AHEAD OF AND ALONG THE BAND OF
PRECIP TODAY...BECOMING MORE SOUTH-SOUTHEASTERLY AHEAD OF THE FRONT
MOVING WEST TO EAST ACROSS THE NORTHLAND ON WEDNESDAY. TEMPS NEAR
NORMAL...COOLER IN THE TWIN PORTS AND ALONG THE NORTH SHORE DUE TO
WINDS OFF THE LAKE. CRITICAL FIRE WEATHER CONDITIONS LIKELY ACROSS
INLAND PORTIONS OF THE ARROWHEAD NORTHEAST OF THE IRON RANGE DUE TO
THE STRONG WINDS AHEAD OF THE FRONT AND THE DRY AIRMASS WHICH HAS
BEEN IN PLACE FOR THE PAST SEVERAL DAYS. WITH HIGH CONFIDENCE IN THE
MODERATE PRECIP ACCUMULATIONS WEDNESDAY THIS SHOULD BE THE LAST DAY
WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED AT LEAST THROUGH THE
REST OF THE WORK WEEK.

ON THE SYNOPTIC SCALE THE BROAD LARGE-SCALE LIFT ACROSS EAST CENTRAL
MINNESOTA AND WEST-CENTRAL WISCONSIN HAS STRUGGLED TO BREAK INTO THE
SOUTHERN REACHES OF THE CWA DUE TO SIGNIFICANT DRY AIR AT LOW
LEVELS...BUT RADAR IMAGERY EARLY THIS MORNING DEPICTS A BROAD AREA
OF LIGHT RAINFALL BEING PRODUCED BY THE PVA FROM A SUBTLE SHORTWAVE
MOVING NORTHWEST TOWARDS NORTHERN MINNESOTA WHICH CAN BE SEEN IN THE
WATER VAPOR IMAGERY. FINALLY EXPECTING THESE RAIN SHOWERS TO MOVE
INTO NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN TODAY...BUT HAVE A
VERY SHARP NORTHERN EDGE IN THE PRECIP COVERAGE AS THE LARGE-SCALE
FORCING WEAKEN AS HEIGHTS RISE FROM AN UPPER HIGH BUILDING ACROSS
EASTERN ONTARIO THIS AFTERNOON...JUST REINFORCING THE DRY AIRMASS
ACROSS THE TIP OF THE ARROWHEAD. STRONG EAST-SOUTHEASTERLY WINDS
WILL CONTINUE TODAY WITH GUSTS TO 30 MPH LIKELY...AND REMAINING DRY
ACROSS THE TIP OF THE ARROWHEAD RESULTING IN CRITICAL FIRE WEATHER
CONDITIONS.

THIS EVENING MOISTURE CONVERGENCE ALONG THE NORTH SHORE MAY RESULT
IN SOME LIGHT RAIN SHOWERS DEVELOPING OVERNIGHT...INCREASING
MOISTURE FROM THE FRONTAL ZONE LEFTOVER FROM THE DAY SHOULD AID IN
LOW LEVEL MOISTURE...WITH ENOUGH WEAK FORCING TO RESULT IN DRIZZLE
OR LIGHT RAIN SHOWERS FOR A TIME OVERNIGHT.

FINALLY A WIDESPREAD SIGNIFICANT RAINFALL ARRIVES WEDNESDAY AS THE
OCCLUDED FRONT ASSOCIATED WITH THE DEEPER SFC LOW ACROSS THE
NORTHERN PLAINS APPROACHES FROM THE WEST. WITH A FAIRLY MOIST
AIRMASS ALREADY IN PLACE IN CENTRAL MN/WI AND SOUTH-SOUTHEASTERLY
FLOW AHEAD OF THE FRONT MODERATE PRECIP AMOUNTS ARE EXPECTED. WHILE
CONFIDENCE IS HIGH IN AT LEAST A QUARTER INCH OF RAINFALL ACROSS
MUCH OF THE CWA...THERE IS SOME CONCERN FOR A DRY SLOT TO WORK ITS
WAY IN QUICKLY BEHIND THE FRONT. FOR NOW EXPECT AT LEAST A ROUND OF
LIGHT TO MODERATE PRECIP...BUT THE DRY SLOT POTENTIAL COULD RESULT
IN A SHORTER WINDOW OF OPPORTUNITY FOR PRECIP TO FALL RESULTING IN
LOWER RAINFALL AMOUNTS.

THERE IS THE POTENTIAL FOR SOME ELEVATED CONVECTION WEDNESDAY
ASSOCIATED WITH THE FRONT...REALLY JUST THE NAM DEPICTING THE
POTENTIAL FOR ELEVATED INSTABILITY WHILE THE REST OF THE GUIDANCE
KEEPS THE INSTABILITY TO THE SOUTH....BUT DECIDED IT WAS WORTH TO
INCLUDE SOME ISOLATED/SCATTERED THUNDERSTORM WORDING IN THE
FORECAST.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 353 AM CDT TUE MAY 10 2016

AN UPPER LEVEL SHORTWAVE WILL MOVE NORTHEAST ACROSS THE REGION
WEDNESDAY NIGHT AND THURSDAY...GENERATING NUMEROUS SHOWERS AND A
FEW THUNDERSTORMS ACROSS THE CWA. THE BEST CHANCE FOR SEEING
PRECIPITATION ON WEDNESDAY NIGHT WILL BE IN THE CENTRAL AND
EASTERN PORTIONS OF THE CWA. RAINFALL AMOUNTS COULD BE AS HIGH AS
A HALF INCH WEDNESDAY NIGHT. THE STRONG UPPER LEVEL RIDGE OF THE
PAST WEEK WILL BE A THING OF THE PAST FOR MUCH OF THIS WORK WEEK
AND INTO THE WEEKEND...AS A MAJOR UPPER LEVEL LOW PRESSURE SYSTEM
CARVES ITSELF OUT OVER THE NORTH CENTRAL PORTION OF THE UNITED
STATES...AS WELL AS CENTRAL CANADA. THE RESULT WILL BE MUCH COOLER
TEMPERATURES...AND NUMEROUS SHORTWAVES MOVING THROUGH THE REGION.
THE CHANCE OF PRECIPITATION FOR THE MAJORITY OF THE LONG TERM
PERIOD WILL GENERALLY BE SMALL...WITH MAINLY RAIN SHOWERS DURING
THE DAY...AND RAIN AND SNOW SHOWERS AT NIGHT. COULD BE SOME MINOR
SNOW ACCUMULATION ON SOME OF THE NIGHTS FROM THURSDAY NIGHT
THROUGH MONDAY NIGHT. HIGHS ON THURSDAY WILL RANGE FROM THE 50S TO
60S...TO THE 40S ON FRIDAY. ON SATURDAY AND SUNDAY...TEMPERATURES
ARE EXPECTED TO RANGE FROM THE 40S IN THE NORTHEAST TO THE 50S
ELSEWHERE. SOME MODERATION IN TEMPERATURES IS POSSIBLE BY MONDAY
AND TUESDAY OF NEXT WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1239 AM CDT TUE MAY 10 2016

VFR THROUGH THE FORECAST AT ALL BUT KBRD. BRING IN MVFR
CIGS WITH THE LIGHT RAIN AT KBRD BY 12Z. HAVE VCSH ELSEWHERE...BUT
ATTEMPTED TO BRING IN A PREDOMINATE LIGHT RAIN MENTION AT ALL
LOCATIONS BUT KINL WHICH SHOULD REMAIN RAIN FREE. GUSTY SURFACE
WINDS WILL DEVELOP BY MID MORNING WHERE NOT ALREADY OCCURRING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  51  41  54  44 /  60  30  70  70
INL  66  45  60  46 /  20  20  70  50
BRD  56  47  60  46 /  70  50  70  50
HYR  58  45  66  49 /  80  20  70  80
ASX  59  43  62  47 /  50  30  50  70

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM CDT THIS
     EVENING FOR MNZ011-012.

LS...SMALL CRAFT ADVISORY UNTIL 11 PM CDT THIS EVENING FOR LSZ141>148.

&&

SHORT TERM...JJM
LONG TERM...DAP
AVIATION...DAP
Hazardous weather outlook, May 10, 4:43 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
443 AM CDT TUE MAY 10 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111145-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
443 AM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

VERY DRY AIR AND GUSTY EAST-SOUTHEAST WINDS ACROSS INLAND AREAS OF THE
MINNESOTA ARROWHEAD INCLUDING NORTHERN SAINT LOUIS...LAKE...AND
COOK COUNTIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
TODAY. FIRE DANGER REMAINS HIGH TO EXTREME...CHECK WITH YOUR
COUNTY FOR ANY BURNING RESTRICTIONS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY
NIGHT...MAINLY ALONG THE SOUTHERN PORTIONS OF THE NORTHLAND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LSZ121-140>148-111145-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
443 AM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MUCH OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR INTO THIS EVENING. SEE THE LATEST
MARINE PRODUCTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

JJM

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

Nearby

Red Flag Warnings in Minnesota, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.